Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

So I went off Ortho tri cylen and had a major exlposion of acne....the worst ever.

I know I know, others have had this before (i read all the topics)

But one thing that has been driving me INSANE is my itchy acne. ITS HORRIBLE! I wake up in the middle of the night wanting to itch my face so damn bad.

Its sooo itchy!

Anyone else have this?

I never had acne before until i went off the pill so im thinking its just my face trying to heal itself...i dunno......

Here we go again, its itching like crazy!

(no its not a rash or a allergic reaction....their pimples!)

Share this post


Link to post
Share on other sites

I only have itchy acne on my back :-/ God do I hate it, I'll sit there after I put something on my back and itch it to death. Usually a few come off :-/. I've never had itchy acne on my face though, maybe neck, but never on my face. Although I'd rather have itchy acne on my face than on my back :-/ I can't even take my shirt off its horrible.

Share this post


Link to post
Share on other sites

I've had itchy acne too. One night a few weeks ago I woke up in the middle of the night and just started scratching the hell out of my face. I didn't notice how hard I was scracthing until I woke up again in the morning and noticed my face all bleeding and scracthed up.... yeah it was pretty bad. Until now it has not happened again.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×